Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 47, NWS Springfield, MO

June 17, 2013Benton County, Morgan County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 17, 2013, 12:04 AM CDT for Benton County, Morgan County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2013, 12:04 AM CDT (05:04 UTC)
Expired
Jun 17, 2013, 6:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 124 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2465 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2465 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WGUS53 KSGF 170504
FFWSGF
MOC015-141-171100-
/O.NEW.KSGF.FF.W.0047.130617T0504Z-130617T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 AM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 600 AM CDT.

* AT 1156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED   SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL 
ACROSS SOUTHERN MORGAN COUNTY. THESE STORMS HAVE PRODUCED TWO TO 
THREE INCHES OF RAIN IN THE PAST HOUR...AND MORE WIDESPREAD RAIN IS 
EXPECTED ACROSS BENTON AND OTHER PARTS OF MORGAN COUNTY AS SLOW 
MOVING STORMS DEVELOP ACROSS THE WARNED AREA DURING THE NIGHT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3860 9283 3842 9263 3835 9264 3834 9269
      3829 9270 3819 9286 3820 9295 3823 9295
      3819 9301 3820 9302 3822 9299 3827 9307
      3826 9308 3806 9308 3808 9349 3852 9351
      3854 9308 3868 9307 3868 9284

$$

RUNNELS
1 follow-up statement
795 
WGUS73 KSGF 171053
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 AM CDT MON JUN 17 2013

MOC015-141-171102-
/O.EXP.KSGF.FF.W.0047.000000T0000Z-130617T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-MORGAN MO-
553 AM CDT MON JUN 17 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 AM CDT FOR BENTON AND
MORGAN COUNTIES...

EARLIER CALLS TO COUNTY DISPATCH INDICATE THAT THERE ARE NO SERIOUS 
ONGOING PROBLEMS DUE TO FLOODING. 

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. 

LAT...LON 3860 9283 3842 9263 3835 9264 3834 9269
      3829 9270 3819 9286 3820 9295 3823 9295
      3819 9301 3820 9302 3822 9299 3827 9307
      3826 9308 3806 9308 3808 9349 3852 9351
      3854 9308 3868 9307 3868 9284

$$

DSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 11:55 PM CDT, 9 minutes earlier.

Area forecast discussion, Jun 16, 11:55 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT SUN JUN 16 2013

.MESOSCALE DISCUSSION...
ISSUED AT 1155 PM CDT SUN JUN 16 2013

SLOW MOVING AND BACKBUILDING THUNDERSTORMS CONTINUE TO DEVELOP
ALONG A STALLED OUT FRONT AND SEVERAL OUTFLOW BOUNDARIES FROM
CONVECTION WHICH HAS DEVELOPED THROUGHOUT THE EVENING. STILL HAVE
UNTAPPED AIRMASS NORTHWEST OF A NORTHWEST MOVING OUTFLOW BOUNDARY
WHERE ML CAPES ARE STILL 2000-2500 J/KG WITH LITTLE TO NO CIN. PW
VALUES ARE AROUND 1.7 INCHES IN THESE AREAS SO EXPECTING
TORRENTIAL RAINFALL WITH SLOW STORM MOVEMENT AND BACKBUILDING
STORMS TO PRODUCE RAINFALL RATES OF 2-3 INCHES OVER THESE SAME
LOCATIONS AND GRADUALLY BUILDING WEST NORTHWESTWARD OVER THE NEXT
SEVERAL HOURS. A FEW OF THE INITIAL STRONGER UPDRAFTS WILL BE
CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF QUARTERS AND WIND
GUSTS UP TO 60 MPH...GENERALLY AROUND WHERE THERE ARE BOUNDARY MERGERS.

REGIONAL RADAR SHOWS LINEAR CONVECTIVE COMPLEX OVER KANSAS HEADING
SOUTHEAST AND WILL LIKELY BEGIN TO AFFECT OUR CWA TOWARDS MORNING
WHICH WILL FURTHER ADD TO HEAVY RAIN AND FLOOD POTENTIAL.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 346 PM CDT SUN JUN 16 2013

UNSETTLED WEATHER PATTERN CONTINUES FOR THE REGION. THE AIRMASS
REMAINS WARM...MOIST AND UNSTABLE. WHAT WE ARE MISSING SO FAR
TODAY IS A STRONG ENOUGH FORCING MECHANISM. A WEAK SHEAR AXIS
ALOFT ACROSS SOUTHERN MISSOURI HAS HELPED TO TRIGGER CONVECTION IN
AREAS ALONG/NEAR THE MO/ARK STATE LINE. OTHERWISE...THERE IS WEAK
RIDGING IN THE MID LEVELS AHEAD OF STALLED MCV TURNED SHEAR AXIS
ACROSS CENTRAL KANSAS. WILL CONTINUE TO SEE ISOLATED TO WIDELY
SCATTERED CONVECTION JUST ABOUT ANYWHERE ACROSS THE SOUTHEAST HALF
OF THE OUTLOOK AREA HEADING INTO THIS EVENING WITH TEMPERATURES
REMAINING WELL INTO THE 80S.

THE FORECAST FOR TONIGHT AND MONDAY REMAINS MESSY. LOSS OF DAYTIME
HEATING WILL RESULT IN A GRADUAL END OF CONVECTION ACROSS THE
AREA. ATTENTION WILL THEN TURN TO NEBRASKA AND NORTHWEST KANSAS
WHERE THUNDERSTORMS WILL EVENTUALLY CONGEAL INTO A LINEAR...
FORWARD PROPAGATING CONVECTIVE SYSTEM. SHORT RANGE MODEL
REPRESENTATION OF SYSTEM MOTION VECTORS (BOTH REGULAR AND FORWARD
PROPAGATING VECTORS) INDICATE A SOUTHEASTWARD MOVEMENT TO THIS
SYSTEM AFTER MIDNIGHT TONIGHT. HAVE INCREASE POPS FROM NORTHWEST
TO SOUTHEAST ACCORDINGLY OVERNIGHT HEADING INTO MONDAY DAYBREAK.
THIS LINE OF STORMS WILL LIKELY NOT BE MOVING ALL THAT FAST TO THE
SOUTHEAST...SO WE WILL HAVE SOME TIME TO MONITOR AND ALTER RAIN
CHANCES AS NEEDED. THIS LINE WILL POSE A LIMITED WIND RISK...AS IT
STRENGTH WILL BE DECREASING WITH TIME.

THE FORECAST FOR MONDAY GREATLY DEPENDS ON HOW CONVECTION IN THE
PLAINS BEHAVES TONIGHT. IF THE CONVECTIVE SYSTEM IS MOVING
SOUTHEAST INTO THE REGION AS CURRENTLY EXPECTED...RAIN AND STORMS
SHOULD CONTINUE TO OVERSPREAD THE REGION MONDAY MORNING. CHANCES
FOR SEVERE STORMS ARE CONDITIONAL ON BEING ABLE TO DESTABILIZE.
WILL CONTINUE A LIMITED RISK OF SEVERE WINDS DUE THE POTENTIAL FOR
STRONG WIND GUSTS. IF THE CONVECTIVE SYSTEM TO OUR NORTHWEST
TONIGHT AVOIDS THE AREA...GREATER DESTABILIZATION WILL BE
POSSIBLE. MONITORING MESOSCALE TRENDS WILL BE IMPORTANT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 346 PM CDT SUN JUN 16 2013

12Z SUITE OF OF MODEL GUIDANCE IN AGREEMENT IN HAVING THE
EFFECTIVE BOUNDARY/COLD FRONT SAG JUST TO THE SOUTH/SOUTHWEST OF
THE AREA MONDAY NIGHT. THE BOUNDARY DOES REMAIN CLOSE ENOUGH TO
KEEP SOME SLIGHT CHANCES FOR RAIN MONDAY NIGHT THROUGH TUESDAY
NIGHT...THOUGH THE MAJORITY OF ANY ACTIVITY SHOULD REMAIN SOUTH OF
THE REGION. AS THE UPPER LEVEL PATTERN AMPLIFIES DURING THE
MIDWEEK TIME FRAME...THIS BOUNDARY WILL LIFT BACK TO THE NORTH AND
PROVIDE FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS IN THE
WEDNESDAY/THURSDAY TIME FRAME.

FROM FRIDAY INTO NEXT WEEKEND...THE MEDIUM RANGE MODEL GUIDANCE
INDICATES THE UPPER LEVEL RIDGE BUILDING INTO THE AREA. INCREASING
MID LEVEL HEIGHTS AND 850MB TEMPS WARMING INTO THE LOWER 20S
CORRELATE WELL TO HIGHS GETTING INTO THE LOWER AND EVEN MIDDLE
90S. HEAT INDEX VALUES WILL ALSO HOVER AROUND THE 100 DEGREE MARK.
SUBSIDENCE FROM THE BUILDING HIGH ALOFT WILL LIKELY PUT A LID ON
CONVECTION AND HAVE KEPT THE FORECAST DRY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY EVENING) ISSUED
AT 1155 PM CDT SUN JUN 16 2013

THUNDERSTORMS CONTINUE TO BUILD SOUTH FROM POLK COUNTY STORMS AND
WILL LIKELY MOVE INTO AND AFFECT SGF BETWEEN 05-07Z TIME FRAME AND
HAVE INCLUDED THIS WITHIN A TAF UPDATE AND THE NEW TAFS COMING OUT
FOR THE 06Z TAFS. OTHERWISE...HAVE HELD OFF ON ANY CONVECTION FOR
JLN/BBG UNTIL LINEAR THUNDERSTORM COMPLEX BEGINS TO ARRIVE INTO
THE AREA TOWARDS MORNING. EXPECTING MVFR CONDITIONS WITHIN
CONVECTION AND GENERALLY VFR CONDITIONS OUTSIDE OF CONVECTION.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...LINDENBERG
SHORT TERM...GAGAN
LONG TERM...GAGAN
AVIATION...RUNNELS
Hazardous weather outlook, Jun 16, 10:07 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1007 PM CDT SUN JUN 16 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1007 PM CDT SUN JUN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE LATE EVENING
OVER THE MISSOURI OZARKS PREDOMINANTLY EAST OF HIGHWAY 65. A FEW
OF THESE STORMS WILL BECOME STRONG TO SEVERE RESULTING IN A
ELEVATED THREAT FOR HAIL TO THE SIZE OF QUARTERS AND AN ELEVATED
THREAT FOR UP TO 60 MPH WINDS.

OVERALL THE RISK FOR FLOODING WILL BE LIMITED DUE TO THE
COVERAGE OF THE STORMS...THOUGH THE STORMS THAT DO FORM WILL MOVE
VERY SLOWLY LEADING TO LOCALIZED HEAVY AMOUNTS OF RAIN.

ANOTHER CLUSTER OF THUNDERSTORMS OVER WESTERN KANSAS THIS EVENING WILL
MOVE SOUTHEAST AND APPROACH SOUTHEAST KANSAS LATE TONIGHT. THESE
STORMS WILL PRODUCE HEAVY DOWNPOURS THAT WILL RESULT IN AN
ELEVATED THREAT OF FLOODING ALONG WITH STRONG WINDS AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE THUNDERSTORMS OVER SOUTHEAST KANSAS AT DAYBREAK MONDAY WILL
PUSH INTO WESTERN MISSOURI DURING THE MORNING HOURS AND OVER THE
REMAINDER OF THE MISSOURI OZARKS DURING THE DAY MONDAY. THE MAIN
RISK FROM THESE STORMS WILL BE HEAVY RAINFALL AND FLOODING. THERE
IS A CONDITIONAL RISK FOR LOCALIZED DAMAGING WIND GUSTS.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY INTO
THURSDAY.

THERE IS A LIMITED RISK OF EXCESSIVE HEAT FROM FRIDAY INTO THE
WEEKEND AND A VERY WARM AND HUMID AIRMASS BUILDS OVER THE AREA.
HEAT INDEX VALUES WILL BE AROUND 100 DEGREES EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

RUNNELS

In the hours before

Local storm report, Jun 16, 10:09 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     FLASH FLOOD      CONWAY                  37.50N 92.82W
06/16/2013                   LACLEDE            MO   EMERGENCY MNGR

            SEVERAL LOW WATER CROSSINGS ON SECONDARY ROADS FLOODED
            INCLUDING AT BRUSH CREEK. AMETHIST ROAD IS ALSO REPORTED
            FLOODED.

&&

SRUNNELS
Local storm report, Jun 16, 10:15 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1015 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     FLASH FLOOD      BUFFALO                 37.64N 93.09W
06/16/2013                   DALLAS             MO   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTS NUMEROUS ROADS FLOODED IN THE CITY
            OF BUFFALO

&&

LDOOLEY
Local storm report, Jun 16, 10:52 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
06/16/2013                   GREENE             MO   EMERGENCY MNGR

            PORTIONS OF LONE PINE IMPASSABLE...INCLUDING JUST SOUTH
            OF BATTLEFIELD AND AT REPUBLIC ROAD. WATER WAS REPORTED
            TO BE ONE FOOT DEEP INTO BUSINESSES AT LONE PINE AND
            REPUBLIC ROAD.

&&

SRUNNELS
Special weather statement, Jun 16, 10:59 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT SUN JUN 16 2013

MOZ078-079-170430-
CEDAR MO-POLK MO-
1059 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CEDAR AND WEST
CENTRAL POLK COUNTIES UNTIL 1130 PM CDT...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DUNNEGAN...OR 11 MILES WEST OF BOLIVAR...
MOVING WEST AT 5 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3779 9344 3756 9347 3757 9371 3758 9371
      3758 9380 3779 9379
TIME...MOT...LOC 0359Z 090DEG 2KT 3767 9360

WISE
Local storm report, Jun 16, 11:09 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     FLASH FLOOD      BOLIVAR                 37.61N 93.41W
06/16/2013                   POLK               MO   LAW ENFORCEMENT

            SEVERAL ROADS HAVE A FOOT AND A HALF OF RUNNING WATER IN
            THE CITY.

&&

LDOOLEY
Local storm report, Jun 16, 11:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     FLASH FLOOD      8 E BUFFALO             37.64N 92.95W
06/16/2013                   DALLAS             MO   LAW ENFORCEMENT

            FLOODING REPORTED ON P HIGHWAY

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:00 PM CDTSpecial Weather StatementSGFPulaski30 min
Jun 16, 7:20 PM CDTSpecial Weather StatementSGFOzark40 min
Jun 16, 7:42 PM CDTSevere Thunderstorm WarningSGFGreene48 min
Jun 16, 8:06 PM CDTFlash Flood WarningSGFGreene6 hr
Jun 16, 8:23 PM CDTSpecial Weather StatementSGFLaclede37 min
Jun 16, 8:29 PM CDTAreal Flood AdvisorySGFMaries, Phelps, Pulaski6 hr
Jun 16, 8:33 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede42 min
Jun 16, 8:36 PM CDTSpecial Weather StatementSGFGreene24 min
Jun 16, 8:45 PM CDTSpecial Weather StatementSGFPhelps45 min
Jun 16, 8:54 PM CDTSpecial Weather StatementSGFStone51 min
Jun 16, 9:05 PM CDTAreal Flood AdvisorySGFDallas, Laclede5 hr
Jun 16, 9:18 PM CDTFlash Flood WarningSGFGreene5 hr
Jun 16, 9:26 PM CDTFlash Flood WarningSGFMaries, Phelps5 hr
Jun 16, 9:42 PM CDTFlash Flood WarningSGFDallas, Laclede6 hr
Jun 16, 10:11 PM CDTFlash Flood WarningSGFCamden6 hr
Jun 16, 10:48 PM CDTFlash Flood WarningSGFPolk5 hr
Jun 16, 10:59 PM CDTSpecial Weather StatementSGFPolk31 min
Jun 16, 11:16 PM CDTSevere Thunderstorm WarningSGFCedar, Polk44 min
Jun 16, 11:33 PM CDTFlash Flood WarningSGFCedar, Dade5 hr
Jun 17, 1:51 AM CDTAreal Flood AdvisorySGFChristian, Greene8 hr
Jun 17, 3:28 AM CDTAreal Flood AdvisorySGFBarry, Lawrence6 hr
Jun 17, 10:34 AM CDTAreal Flood AdvisorySGFBarry, Barton, Dade, Jasper, Lawrence, Newton and 1 more6 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.